On the Zariski closure of the linear part of a properly discontinuous group of affine transformations

Abels H, Margulis GA, Soifer GA (2002)
Journal of Differential Geometry 60(2): 315-344.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
Let Gamma be a subgroup of the group of affine transformations of the affine space R2n+1. Suppose Gamma acts properly discontinuously on R2n+1. The paper deals with the question which subgroups of GL(2n + 1, R) occur as Zariski closure <(l(&UGamma;))over bar> of the linear part of such a group Gamma. The two main results of the paper say that SO (n + 1, n) does occur as <(l(&UGamma;))over bar> of such a group Gamma if n is odd, but does not if n is even.
Erscheinungsjahr
Zeitschriftentitel
Journal of Differential Geometry
Band
60
Ausgabe
2
Seite(n)
315-344
ISSN
PUB-ID

Zitieren

Abels H, Margulis GA, Soifer GA. On the Zariski closure of the linear part of a properly discontinuous group of affine transformations. Journal of Differential Geometry. 2002;60(2):315-344.
Abels, H., Margulis, G. A., & Soifer, G. A. (2002). On the Zariski closure of the linear part of a properly discontinuous group of affine transformations. Journal of Differential Geometry, 60(2), 315-344.
Abels, H., Margulis, G. A., and Soifer, G. A. (2002). On the Zariski closure of the linear part of a properly discontinuous group of affine transformations. Journal of Differential Geometry 60, 315-344.
Abels, H., Margulis, G.A., & Soifer, G.A., 2002. On the Zariski closure of the linear part of a properly discontinuous group of affine transformations. Journal of Differential Geometry, 60(2), p 315-344.
H. Abels, G.A. Margulis, and G.A. Soifer, “On the Zariski closure of the linear part of a properly discontinuous group of affine transformations”, Journal of Differential Geometry, vol. 60, 2002, pp. 315-344.
Abels, H., Margulis, G.A., Soifer, G.A.: On the Zariski closure of the linear part of a properly discontinuous group of affine transformations. Journal of Differential Geometry. 60, 315-344 (2002).
Abels, Herbert, Margulis, G. A., and Soifer, G. A. “On the Zariski closure of the linear part of a properly discontinuous group of affine transformations”. Journal of Differential Geometry 60.2 (2002): 315-344.